MathSciNet Relay Station
MathSciNet bibliographic data
MR1851174 (2002h:14028) 14F20 (11G25 14G15)
Fu, Lei On the semisimplicity conjecture and Galois representations. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4357–4369 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement